INTEGRAL INEQUALITIES OF SIMPSON TYPE VIA WEIGHTED INTEGRALS


Creative Commons License

Napoles J., Cubillos M. N. Q., BAYRAKTAR B.

Problemy Analiza, vol.12(30), no.2, pp.68-86, 2023 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12(30) Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.15393/j3.art.2023.13310
  • Journal Name: Problemy Analiza
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.68-86
  • Keywords: (h, convex fuction, Hadamard-type inequality, Hölder inequality, inequality of Simpson, m, power mean inequality, s)-convex function, weighted integral operator
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, we use weighted integrals to obtain new integral inequalities of the Simpson type for the class of (h,m,s,)-convex functions of the second type. In the work we show that the obtained results include some known from the literature, as particular cases.